# SDR SCNA96431

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON RETRACTION, NOSE GEAR DISAGREE LIGHT REMAINED ON WITH ALL OTHER INDICATIONS NORMAL.  LIGHT EXTINGUISHED WHEN GEAR CYCLED DOWN.  FOUND WIRE-C BROKEN AT S96 NOSE LANDING GEAR LOCK SWITCH.  REPAIRED WIRE, OPS CHECKED GOOD IN ACCORDANCE WITH 32-60-2.
